John Gough
John Gough
Professor of Mathematical and Theoretical Physics, Aberystwyth University
Verified email at
Cited by
Cited by
The series product and its application to quantum feedforward and feedback networks
J Gough, MR James
IEEE Transactions on Automatic Control 54 (11), 2530-2544, 2009
Quantum feedback networks: Hamiltonian formulation
J Gough, MR James
Communications in Mathematical Physics 287 (3), 1109-1132, 2009
Squeezing components in linear quantum feedback networks
JE Gough, MR James, HI Nurdin
Physical Review A 81 (2), 023804, 2010
Quantum dissipative systems and feedback control design by interconnection
MR James, JE Gough
IEEE Transactions on Automatic Control 55 (8), 1806-1821, 2010
Linear quantum feedback networks
JE Gough, R Gohm, M Yanagisawa
Physical Review A 78 (6), 062104, 2008
Quantum filtering for systems driven by fields in single-photon states or superposition of coherent states
JE Gough, MR James, HI Nurdin, J Combes
Physical Review A 86 (4), 043819, 2012
Enhancement of field squeezing using coherent feedback
JE Gough, S Wildfeuer
Physical Review A 80 (4), 042107, 2009
Exertional rhabdomyolysis in a body builder abusing anabolic androgenic steroids
NR Braseth, EJ Allison Jr, JE Gough
European Journal of Emergency Medicine 8 (2), 155-157, 2001
On the stochastic limit for quantum theory
L Accardi, J Gough, YG Lu
Reports on mathematical physics 36 (2-3), 155-187, 1995
Hamilton–Jacobi–Bellman equations for quantum optimal feedback control
J Gough, VP Belavkin, OG Smolyanov
Journal of Optics B: Quantum and Semiclassical Optics 7 (10), S237, 2005
Quantum flows as Markovian limit of emission, absorption and scattering interactions
J Gough
Communications in mathematical physics 254 (2), 489-512, 2005
On realization theory of quantum linear systems
JE Gough, G Zhang
Automatica 59, 139-151, 2015
Quantum Stratonovich calculus and the quantum Wong-Zakai theorem
J Gough
Journal of mathematical physics 47 (11), 113509, 2006
Heisenberg picture approach to the stability of quantum Markov systems
Y Pan, H Amini, Z Miao, J Gough, V Ugrinovskii, MR James
Journal of Mathematical Physics 55 (6), 062701, 2014
Stochastic Schrödinger equations as limit of discrete filtering
J Gough, A Sobolev
Open Systems & Information Dynamics 11 (3), 235-255, 2004
Singular perturbation of quantum stochastic differential equations with coupling through an oscillator mode
J Gough, R Van Handel
Journal of Statistical Physics 127 (3), 575-607, 2007
Commutativity of the adiabatic elimination limit of fast oscillatory components and the instantaneous feedback limit in quantum feedback networks
JE Gough, HI Nurdin, S Wildfeuer
Journal of Mathematical Physics 51 (12), 123518, 2010
Continuous measurement of canonical observables and limit stochastic Schrödinger equations
J Gough, A Sobolev
Physical Review A 69 (3), 032107, 2004
Principles and applications of quantum control engineering
JE Gough
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2012
Single photon quantum filtering using non-Markovian embeddings
JE Gough, MR James, HI Nurdin
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2012
The system can't perform the operation now. Try again later.
Articles 1–20